当前位置: 首页 > 师资队伍 > 教师队伍 > 讲师 > 宁博 >
宁博

宁博

职称:
讲师
院系:
应用娱乐中心
电子邮箱:
ningbo-maths@163.com
办公地点:
卫津路校区25教B1126

研究方向

结构图论,极值图论,图谱理论,图的拉姆齐理论

教育背景

2003.09 - 2005.02  西北工业大学,自动化娱乐,自动控制专业,在读
2005.02 - 2008.06  西北工业大学,应用娱乐系,应用娱乐专业,学士学位
2008.09 - 2011.06  福州大学 ,离散娱乐与理论计算机科学中心,应用娱乐专业,硕士学位
2011.09 - 2015.06  西北工业大学,应用娱乐系,应用娱乐专业,博士学位
 

工作经历

2013. 07 - 08 捷克西波西米亚大学娱乐系,访问博士生,访问 Ryjacek Zdenek教授
2015.09 -  今 天津大学应用娱乐中心 讲师
2017.12-2018.6 新加坡南洋理工大学 访问学者,导师:董峰明教授

教学工作

高等娱乐 2A  (本科生课程) 2018年秋季
极值图论 I   (研究生课程) 2018年秋季
高等娱乐2B   (本科生课程) 2019年春季
娱乐分析专题B (本科生课程)2019年春季

科研工作

2013-2016 国家自然科学基金面上项目---图的Hamilton性的重子图条件 参加人 (已结题)
2013-2015 西北工业大学博士论文创新基金---图的长圈和泛圈存在性的若干问题  主持人 (已结题)
2017-2019 国家自然科学基金青年项目---极值图论中的谱图兰型问题  主持人   (在研)
2018-2021 国家自然科学基金面上项目子项目---距离谱和图的圈结构  主持人 (在研;合作单位:华东理工大学)
2018-2020 天津大学自主创新基金---结构图论中的相关问题研究    主持人 (在研)

主要荣誉

天津大学北洋学者青年骨干教师计划   2017年度
天津市"131"创新型人才培养工程第三层次 2017年度
 

学术兼职

Referee for journals including:
Ann. Comb.,
Appl. Math. Compu.,
Acta Mathematica Sinca (English Series), 
CMJ,
Discrete Appl. Math.,
Discrete Math.,
Discuss. Math. Graph Theory,
European J. Combin.
Inform Process. Lett.
Linear Algebra Appl.,
Linear Multilinear Algebra,
SIAM J. Discrete Math.
et al..

其它

ORCID: https://orcid.org/0000-0002-9622-5567
Researchgate: https://www.researchgate.net/profile/Bo_Ning8
"以文会友"
在国内(20所)高校做学术访问报告。非常开心曾做如下报告:
【1】吴文俊重点实验室图论组合系列之六十四、中国科学与技术大学、安徽、2016,1小时访问报告。
【2】第六届矩阵与图谱理论研讨会、华东理工大学、上海、2016、邀请报告并为研究生做专题报告。
【3】福州大学离散娱乐与理论计算机科学研究中心,福州大学,福州,2017 2次、2018,访问报告。
【4】首届中国青年图论学者论坛、上海娱乐中心、上海、2017、邀请报告。
【5】2017国际欧拉子图研讨会议、新疆大学、新疆、2017、专题报告。
【6】南京图论会议、河海大学、南京、2018、邀请报告。
“入职天大后的科研”:
发表SCI论文(含接受)14篇,其中包括:Combinatorica 1篇,SIDMA 1 篇,DM 3 篇,Ars Math Contemp 1 篇,LAA 1 篇,LMA 2篇,GC 2篇,DMGT 1 篇,Acta Math. Sinca (Eng. Ser.) 2篇。工作【3,8,20】被 Z. Furedi (Renyi娱乐所和UIUC教授,ICM报告人,Combinatorica和JCTA编委),Kostochka(UIUC教授、JCTB编委)正面引用。

发表论文

  • 1.The Randic index and signless Laplacian spectral radius of graphs (with Xing Peng), Discrete Mathematics, 342 (2019), no.3, 643--653

  • 2.On sufficient conditions for rainbow cycles in edge-colored graphs (with Shinya Fujita, Chuandong Xu and Shenggui Zhang), Discrete Mathematics (2019), to appear.

  • 3.Stability results on the circumference of a graph (with Jie Ma), Combinatorica (2019), 31 pages, to appear.

  • 4.Spectral radius and Hamiltonian properties of graphs, II (with Jun Ge), Linear Multilinear Algebra (2019), https://doi.org/10.1080/03081087.2019.1580668.

  • 5.Coloring graphs with two odd cycle lengths (with Jie Ma), SIAM Journal on Discrete Mathematics 32-1 (2018), pp. 296-319

  • 6.Extremal problems on the Hamiltonicity of claw-free graphs (with Binlong Li and Xing Peng), Discrete Mathematics 341(2018) 2774--2788.

  • 7.Spectral analogues of Moon-Moser's theorem on Hamilton paths in bipartite graphs (with Binlong Li), Linear Algebra Appl. 515 (2017) 180--195

  • 8.Spectral analogues of Erdos’and Moon-Moser's theorems on Hamilton cycles (with Binlong Li), Linear Multilinear Algebra 64 (2016), no. 11, 1152-1169.

  • 9.Color degree sum condition for rainbow triangles in edge-colored graphs (with Ruonan Li and Shenggui Zhang), Graphs and Combinatorics 32(2016), 2001–2008.

  • 10.Long paths and cycles passing through specified vertices under the average degree condition (with Binlong Li and Shenggui Zhang), Graphs and Combinatorics 32 (2016), no. 1, 279--295

  • 11.A note on nowhere-zero 3-flow and Z_3-connectivity (with Fuyuan Chen), Ars Math. Contemp. 10 (2016) 91-98

  • 12.Induced subgraphs with large degrees at end-vertices for hamiltonicity of claw-free graphs (with Roman Cada, Binlong Li and Shenggui Zhang), Acta Math. Sin. (Engl. Ser.) 32 (2016), no. 7, 845--855

  • 13.Solution to a problem on hamiltonicity of graphs under Ore- and Fan-type heavy subgraph conditions (with Binlong Li and Shenggui Zhang), Graphs Combin. 32 (2016), no. 3, 1125--1135

  • 14.Notes on a conjecture of Manoussakis concerning Hamilton cycles in digraphs, Inform. Process. Lett. Vol. 115 (2015), 221--224

  • 15.Rainbow triangles in edge-colored graphs (with Binlong Li, Chuandong Xu and Shenggui Zhang), European Journal of Combinatorics 36 (2014), 453--459

  • 16.The Ramsey numbers of paths versus wheels: a complete solution (with Binlong Li), Electronic Journal of Combinatorics 21(4) (2014), P4.41, 30pp.

  • 17.Pairs of Fan-type heavy subgraphs for pancyclicity of 2-connected graphs, The Australasian Journal of Combinatorics 58(1) (2014) 127--136

  • 18.Ore- and Fan-type heavy subgraphs for Hamiltonicity of 2-connected graphs (with Shenggui Zhang), Discrete Mathematics 313 (2013) 1715-1725.

  • 19.Disjoint perfect matchings in graphs under the Ore-type condition (with Hongliang Lu), submitted.

  • 20.Extensions of Erdos-Gallai Theorem and Luo's Theorem with Applications (with Xing Peng), arXiv:1801.09981.

  • 21.Proof of Lundow and Markstrm's conjecture on chromatic polynomials via novel inequalities (with Fengming Dong, Jun Ge, Helin Gong, Zhangdong Ouyang, Eng Guan Tay),arXiv:1803.08658.

  • 22.Exact bipartite Turan number of even cycles (with Binlong Li), Arxiv:1901.06137.

  • 23.The formula for Turán number of spanning linear forests (with Jian Wang), arXiv:1812.01047.

联系我们

地址:天津市海河教育园区雅观路135号32号教学楼,300350
邮箱:maths@tju.edu.cn
电话:+86 (0)22 27402850
传真:+86 (0)22 27402850

Copyright@2017 拉菲2娱乐 版权所有

扫码关注娱乐最新动态